# SDR FDEA2018102682995

- Difficulty date: October 8, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXWSP0286509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK; STA. 485 75LBL SEAT TRACK DAMAGED - 4" OF MISSING MISSING OB LEG. DOT 42 NOTE: RCB AREA INSTALLED NEW SEAT TRACK @ NOTED LOCATION REF SRM 51-31-01 VOL II DWG WSP0826 REF NR500.
